# SDR DLL10970208

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Component: 327001224
- Stage of operation: TO
- Nature of condition: D, J
- Precautionary procedure: A

## Discrepancy

NR 2 REAR TIRE BLEW ON TAKEOFF ROLL.  UNABLE TO   RAISE THE LEFT MAIN LANDING GEAR.  FUEL DUMPED A/C RETURNED TO LAX.  A/C REMOVED TO HGR FOR IN DEPTH INSP.  INITIAL INSPECTION REVEALED NR 2 REAR TIRE FLAT, DAMAGE TO THE ACCESS PNL FWD OF THE LT INBOARD T/E FLAP, DAMAGE TO THE CENTER SKIN, INCLUDING AN INNER RIB OF THE AFT INBOARD LT T/E FLAP.
